# SDR AALA20150520016

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 43,504 hours, 12,790 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Module
- Part number: 6710022000
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR INTERRUPTED WITH SMOKE CONDITION IN FIRST CLASS CABIN.  REPLACED SEAT MODULE ASSEMBLY UNIT 2A & B IAW CMM 25-25-423 WITH GOOD OPERATIONAL CHECKS.
